# SDR UPS99828671

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3610130501
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONGERON 21R FWD END FITTING IS CORRODED BEYOND LIMITS AT FS 70.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21 AND 51-3-0.
